Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index


Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

V. I. Kalikmanov

  • B. M. Berkovskii, V. I. Kalikmanov and V. S. Filinov, Statistical theory of magnetic liquids, Vol. 23, No. 2, 41-49, 1987; English translation: Magnetohydrodynamics, Vol. 23, No. 2, 150-157, 1987 [PDF] [PDF]

  • V. I. Kalikmanov, A method of investigating the stability of the free surface of a magnetic liquid in an annular gap, Vol. 21, No. 3, 36-42, 1985; English translation: Magnetohydrodynamics, Vol. 21, No. 3, 235-241, 1985 [PDF] [PDF]

  • B. M. Berkovskii and V. I. Kalikmanov, A single exact solution of the equation of the equilibrium surface of a magnetized fluid in an annular gap, Vol. 20, No. 1, 10-14, 1984; English translation: Magnetohydrodynamics, Vol. 20, No. 1, 7-10, 1984 [PDF] [PDF]

Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X